File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Bisectional curvature of complements of curves in ℙ2

TitleBisectional curvature of complements of curves in ℙ2
Authors
Issue Date2005
Citation
Journal Of Mathematics Of Kyoto University, 2005, v. 45 n. 3, p. 599-625 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156157
ISSN
2011 Impact Factor: 0.452
2015 SCImago Journal Rankings: 1.763
References

 

DC FieldValueLanguage
dc.contributor.authorWong, PMen_US
dc.contributor.authorWong, PPWen_US
dc.date.accessioned2012-08-08T08:40:38Z-
dc.date.available2012-08-08T08:40:38Z-
dc.date.issued2005en_US
dc.identifier.citationJournal Of Mathematics Of Kyoto University, 2005, v. 45 n. 3, p. 599-625en_US
dc.identifier.issn0023-608Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156157-
dc.languageengen_US
dc.relation.ispartofJournal of Mathematics of Kyoto Universityen_US
dc.titleBisectional curvature of complements of curves in ℙ2en_US
dc.typeArticleen_US
dc.identifier.emailWong, PPW:ppwwong@maths.hku.hken_US
dc.identifier.authorityWong, PPW=rp00810en_US
dc.description.naturelink_to_OA_fulltexten_US
dc.identifier.scopuseid_2-s2.0-33644552483en_US
dc.identifier.hkuros115507-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33644552483&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume45en_US
dc.identifier.issue3en_US
dc.identifier.spage599en_US
dc.identifier.epage625en_US
dc.publisher.placeJapanen_US
dc.identifier.scopusauthoridWong, PM=7403978366en_US
dc.identifier.scopusauthoridWong, PPW=12752716000en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats